On Solution of Regular Singular Ordinary Boundary Value Problem

Main Article Content

Luma. N. M. Tawfiq Heba. W. Rasheed

Abstract

 This paper devoted to the analysis of regular singular boundary value problems for ordinary differential equations with a singularity of the different kind , we propose semi - analytic technique using two point osculatory interpolation to construct polynomial solution, and discussion behavior of the solution in the neighborhood of the regular singular points and its numerical approximation. Many examples are presented to demonstrate the applicability and efficiency of the methods. Finally , we discuss behavior of the solution in the neighborhood of the singularity point which appears to perform satisfactorily for singular problems.

Article Details

How to Cite
TAWFIQ, Luma. N. M.; RASHEED, Heba. W.. On Solution of Regular Singular Ordinary Boundary Value Problem. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 26, n. 2, p. 249-256, apr. 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/473>. Date accessed: 13 oct. 2019.
Section
mathematics